# SDR DALA2025012900700

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0782911) CORROSION ON RH SIDE PLATE AT UPPER FACE BTW STA 500A TO 500C OF FWD CARGO COMPARTMENT. -CORROSION LEVEL 2-RH SIDE PLATE AT UPPER FACE BTW STA 500A TO 500C OF FWD CARGO COMPARTMENT WAS REPLACED PER B 737-800 SRM 51-40-02-0G.
